IBUM Express Forte 400 mg (Ibuprofen)

IBUM Express Forte 400 mg (Ibuprofen)
Product Description

Type: Drug
Pharmaceutical form: Capsules
Package: 12, 24, 36 capsules

Composition:
1 capsule contains 400 mg of ibuprofen.

Therapeutic Indications:
Mild and moderate pain of various origin

  • headache, including migraine
  • toothache, muscle, joint and bone pain
  • post-traumatic pain
  • neuralgia, pain relating to common cold and influenza
  • Painful menstruations

    Fever of various origin (including influenza, common cold, and other infectious diseases ).


    Hasco-Lek S.A.

    • Country/Region:
      Poland
    • On CPHI since:
      2015
    • Certificates:
      2
    • Employees:
      1000 - 4999
    Company types
    CMO/CDMO
    Distributor/Import Export
    Generics/Biosimilars Manufacturer
    Licensee
    OTC
    Pharmaceutical company
    Primary activities
    Pharmaceutical Company (generic finished products)

    Hasco-Lek S.A.

    • Country/Region:
      Poland
    • On CPHI since:
      2015
    • Certificates:
      2
    • Employees:
      1000 - 4999
    Company types
    CMO/CDMO
    Distributor/Import Export
    Generics/Biosimilars Manufacturer
    Licensee
    OTC
    Pharmaceutical company
    Primary activities
    Pharmaceutical Company (generic finished products)

    More Products from Hasco-Lek S.A. (55)

    • Hascosept oral solution  (Benzydamine 1,5mg/ml)

      Product Hascosept oral solution (Benzydamine 1,5mg/ml)

      Composition100 g of the solution contains: Benzydamine hydrochloride (Benzydamini hydrochloridum) 0.15 g Biologically active excipent: methyl parahydroxybenzoate

       

      IndicationsTreatment of symptoms (pain, redness, swelling, aphthae) associated with inflammatory conditions of the m...
    • Hascosept lozenges (Benzydamine 3mg)

      Product Hascosept lozenges (Benzydamine 3mg)

      Composition1 lozenge contains 3 mg of benzydamine hydrochloride (Benzydamini hydrochloridum), corresponding to 2.68 mg benzydamine Excipient of known effect: 1 lozenge contains 3105.26 mg of isomalt.

       

      IndicationsHascosept hard capsules are indicated in adults and children over 6...
    • Hascosept (benzydamine 0,15 g)

      Product Hascosept (benzydamine 0,15 g)

      Type: Drug
      Pharmaceutical form: Spray
      Package: Bottle 30 g

      Active princ...
    • Hascosept Forte 3mg/ml (benzydamine)

      Product Hascosept Forte 3mg/ml (benzydamine)

      Composition1 ml of the solution contains: 3 mg of benzydamine hydrochloride (Benzydamini hydrochloridum).
      A single dose of spray (0.14 ml) contains 0.42 mg of benzydamine hydrochloride.
      Excipient of known effect: ethanol 96%.
       
      IndicationsTreatment of symptoms (pain, reddening,...
    • IBUM Sinuses (Ibuprofen + Pseudoephedrine 400mg + 60mg)

      Product IBUM Sinuses (Ibuprofen + Pseudoephedrine 400mg + 60mg)

      Type: OTC Medicinal Product
      Pharmaceutical form: Tablets
      Package: 10, 20 tablets

      Active pronciple:
      1 tablet contains 400 mg ibuprofen (Ibuprofe...
    • IBUM Sprint 200 mg (Ibuprofen)

      Product IBUM Sprint 200 mg (Ibuprofen)

      Type: Drug
      Pharmaceutical form: Capsules
      Package: 2, 7, 10, 30, 60 capsules
      ...
    • Ibum Forte suspension (Ibuprofen 200 mg/5 ml)

      Product Ibum Forte suspension (Ibuprofen 200 mg/5 ml)

      Type: Drug
      Pharmaceutical form: Syrups and suspensions
      Package: Bottle 100 gFlavou...
    • IBUM SUPERMAX 600mg (Ibuprofen)

      Product IBUM SUPERMAX 600mg (Ibuprofen)

      Type: Drug
      Pharmaceutical form: Capsules
      Package: 10, 20 capsules

      Active principle:
      1 capsule contains: Ibuprofen (Ibuprofenum) 600mg

      Indications:
      Pain of diverse origins from weak to moderate intensity:

      • Headache (including migraine) • Toothache • M...
    • Ibuprofen Hasco (Ibuprofen 200mg)

      Product Ibuprofen Hasco (Ibuprofen 200mg)

      CompositionIbuprofen (Ibuprofenum) 200 mg in 1 capsule

      IndicationsHeadache (including migraine)toothache,muscle, joint and bone pain,post-traumatic pain,neuralgia,pain relating to common cold and influenza.Painful menstruations.Fever of various origin (including influenza, common cold, and other...
    • Ketokaps MAX (Ketoprofen 50mg)

      Product Ketokaps MAX (Ketoprofen 50mg)

      CompositionThe active substance is ketoprofen. 1 capsule contains 50 mg of ketoprofen. Other ingredients (excipients): macrogol 400, potassium hydroxide 50%, purified water, and capsule shell: gelatin, liquid sorbitol, partially dehydrated, cochineal red (E 124), purified water.

       

      ...
    • Liveran Complete

      Product Liveran Complete

      CompositionSoybean oil, gelatin capsule (gelatin, blending agent – glycerol, colourant – iron oxides and hydroxides), choline bitartrate, palm oil, artichoke dry extract, schisandra chinensis fruit dry extract, thickening agent – yellow beeswax, coconut oil partly hydrogenated, emulsifier – soybean lecithi...
    • Mg magnesium + vitamin B6 Hasco

      Product Mg magnesium + vitamin B6 Hasco

      Type: Dietary supplement Pharmaceutical form: Tablets Package: 60 tablets Properties a...